Strange disabiling neuro symptoms...PLEASE HELP ME...
I recently went off of clonazepam and nortriptyline in jan. Been off for 5 months. Now experiencing these symptoms everyday: head pressure, muscle tension in neck and head, heavy head, numbness, feels like fluid in the back of head, all worse when sitting up or if anything touch the head or scalp (hat or pillow etc),dizziness, extreme fatigue, unrestful sleep, muscle weakness, blurry vision, unable to nap at all, no emotions, some anxiety...Im mostly worried about the head pressure and tensioner in the back of my head as it keeps me from living my life, im currently housebound. Ive had 2 MRIS of the brain and 1 or the cervical spine, heart echo, stress test, ekg, GI tests too. ALL was negative. Im so stressed at this point nothing helps. Ive seen therapists and and they stated this is no typical anxiety. Im in no pain literally however these symptoms are disabiling. Does anyone have any insight on this at all? Ive seen 2 neuros and these issues did not start until the abrupt stop of the meds. Could this be an aneurysm, blood clot, tumor, or some oyher neuro disease that the mris missed? Please help me.
Well, without knowing the relevant clinical details or a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possible causes that may need to be considered include medication withdrawal side effects, primary cranial headaches, neuro-muscular causes such as nerve impingement, muscle spasm, vascular causes, nutrient/ micronutrient deficiencies, ear related issues, stress/ anxiety etc. I would suggest getting this evaluated by an internist or a neurologist for an accurate diagnosis and appropriate management.
Hope the information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.